# SDR AU970939

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-36-375
- Engine: Lyc IO720D1C
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 98126
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER SPAR CRACKED ON BOTH SIDES OF HINGE - HINGE BRACKET PNO76847-02 ALSO CRACKED
